# SDR MASA200600471

- Difficulty date: February 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 20,847 hours, 19,210 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unknown
- Location: Lt Mlg
- Part time: 7,007 hours, 6,344 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7077 DRO, LT MLG DOOR WILL NOT CLOSE AFTER GEAR RETRACTION.  FERRIED TO GJT FOR REPAIRS.  MX R/R RELAYS 3261 K119 AND K14, PSEU, LT MLG SOLENOID SEQUENCING VALVE AND LANDING GEAR SELECTOR VALVE.
